# SDR BJNA100101

- Difficulty date: January 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INDICATOR NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECK GOOD.
